# SDR ASAA0410191

- Difficulty date: April 11, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 655056810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR THRESHOLD WEB IS CORRODED AND GOUGED.  REMOVED DAMAGED WEB AND INSTALLED REPLACEMENT WEB IAW SRM 51-30-2.  (M)
